Numerical Preconditioning Methods for Elliptic PDEs

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationSobolev Gradients and Differential Equations
PublisherSpringer Verlag
Number of pages13
ISBN (Print)9783642040405
Publication statusPublished - Jan 1 2010

Publication series

NameLecture Notes in Mathematics
ISSN (Print)0075-8434
ISSN (Electronic)1617-9692


  • Convergence Factor
  • Dirichlet Problem
  • Elliptic Operator
  • Elliptic PDEs
  • Unique Weak Solution

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Karátson, J. (2010). Numerical Preconditioning Methods for Elliptic PDEs. In Sobolev Gradients and Differential Equations (pp. 245-257). (Lecture Notes in Mathematics; Vol. 1670). Springer Verlag.